# SDR ASOA201610180605

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 41,089 hours, 30,952 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9000022
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE LAVATORY CIRCUIT BREAKER TRIPPED FOLLOWED BY ELECTRICAL ODOR.  REMOVED AND REPLACED THE LAVATORY LIGHT BALLAST AND OPS CHECKED GOOD.  APPROVED FOR RETURN TO SERVICE.
